# SDR CALA0200160

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Ob Att Ftg.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L/H AND R/H MLG(WALKING BEAM) O/B ATTACH FITTING BUSHINGS CORRODED. THE CORROSION WAS REMOVED AND A NEW BUSHING WAS INSTALLED AT EACH LOCATION IAW ECRA 5741-01017.
